# SDR CA991210025

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Aircraft time: 35,819 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 312N510146
- Condition: Loose
- Location: Hyd System
- Component: Pump Assembly, Vickers, 3508807
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE LH HYD QTY DECREASED TO ZERO QTY PRESSURE LIGHT ON AND SYS DEACTIVATED. FOUND PRESSURE LINE JUST BEFORE FILTER MODULE AND BRACKET BROKEN. LINE TIGHTENED. PUMP SEIZED AND REPLACED. UNDER INVESTIGATION. PMUP WENT DRY AND THEN FAILED, UNIT FROZE DUE TO METAL CONTAMINATION, DAMAGED PACKINGS AND BACKUP SEALS.
